# SDR ASOA2012112602519

- Difficulty date: October 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 27,115 hours, 19,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 893
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AT FS 893.00, RBL 9.   REMOVED SEAT TRACK IAW  AMM 53-00-49-000-801, CONFIG A02.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
